# SDR 9JLA2020120224738

- Difficulty date: November 18, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,099 hours, 5,769 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 45AS48017007
- Part serial: 2422
- Condition: Defective
- Location: Crossfeed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS THE FLIGHT CREW DETERMINED THE FUEL CROSS FEED VALVE FAILED TO CLOSE.  THE MAINTENANCE TEAM VERIFIED THE DISCREPANCY.  THE MAINTENANCE TEAM REMOVED THE DEFECTIVE VALVE WITH AN OVERHAULED CROSS FEED VALVE.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
